Alert archive / Michigan / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 40, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Aug 9, 2009, 1:45 AM EDT for 4 counties in Michigan. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 9, 2009, 1:45 AM EDT (05:45 UTC)
- Expired
- Aug 9, 2009, 2:35 AM EDT
- In force
- 50 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
Counties Lapeer County, MI, Macomb County, MI, Oakland County, MI, Saint Clair County, MI
The radar
The Detroit radar (KDTX), 38 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 5.8 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 834 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 353 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 15.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 12:06 AM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Aug 9, 12:06 AM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1206 AM EDT SUN AUG 9 2009 .AVIATION... CONTINUED MOIST ASCENT ALONG A NORTHWARD ADVANCING WARM FRONTAL BOUNDARY WILL SUSTAIN SHOWER/THUNDERSTORM ACTIVITY INTO THE OVERNIGHT HOURS...MAINLY FROM FNT NORTHWARD. THIS WILL LEAD TO IFR/MVFR CONDITIONS AT TIMES AS BANDS OF HEAVIER PRECIPITATION SHIFT ACROSS THESE TERMINALS. OTHERWISE...MVFR FOG AT TIMES THROUGH THE NIGHT WITH SATURATED BOUNDARY LAYER CONDITIONS. VFR CONDITIONS SUNDAY AS THE REGION SETTLES INTO A CAPPED WARM SECTOR. INCREASING SOUTHWEST FLOW AND A DEEP MIXED LAYER WILL BRING GUSTS TO 25 KNOTS SUNDAY AFTERNOON. && .PREV DISCUSSION...ISSUED 1041 PM EDT SAT AUG 8 2009 UPDATE... SUSTAINED MOIST ASCENT ALONG THE NORTHWARD ADVANCING WARM FRONTAL ZONE WORKING WITH A RESIDUAL MIXED LAYER /PER THE 00Z DTX SOUNDING/ HELPING TO FOCUS SHOWER REDEVELOPMENT FROM I-96 NORTHWARD OVER THE LAST HOUR. IN ADDITION...MORE ORGANIZED SHRA/TSRA ACTIVITY REMAINS TIED TO A STRENGTHENING SOUTHWEST LOW LEVEL JET FROM EAST-CENTRAL WI INTO CENTRAL LAKE MICHIGAN. DOWNSTREAM MID LEVEL LAPSE RATES REMAIN SUPPORTIVE IN SUSTAINING THIS PRECIPITATION AS IT TRANSLATES E-SE OVERNIGHT. GIVEN THESE TRENDS...WILL ADJUST POPS UPWARD FROM ROUGHLY THE I-69 CORRIDOR NORTHWARD. CONVECTION WILL REMAIN ELEVATED...BUT MAY BRING SMALL HAIL ALONG WITH LOCALLY HEAVY RAINFALL. PREV DISCUSSION...ISSUED 353 PM EDT SAT AUG 8 2009 SHORT TERM...THIS EVENING AND TONIGHT LOW PRESSURE OVER THE CENTRAL PLAINS IS WILL CONTINUE TO MOVE NORTHEAST TOWARD THE UPPER MIDWEST THIS EVENING. THE ASSOCIATED WARM FRONT WILL LIFT THROUGH THE CWA OVERNIGHT. DUE TO THE LARGE AMOUNTS OF RAIN AND CLOUD COVER...TEMPS HAVE STRUGGLED TO GET INTO THE 70S EARLY THIS AFTERNOON. BELIEVE THAT ONCE THE CLOUDS THIN OUT AND WARM FRONT GETS CLOSER TEMPS WILL REACH 80F IN THE SOUTH AND MID 70S NORTH. LOWERED HIGH TEMPS AND OVERNIGHT LOWS BY A FEW DEGREES TO ACCOUNT FOR LACK OF HEATING AND FORECASTED CLOUD COVER. ALTHOUGH THE LAST OF THE CONVECTIVE COMPLEXES IS MOVING TO THE EAST...THE RUC/NAM/HIRES ALL SUGGEST A MCS WILL FORM OVERNIGHT IN MN AND TRACK SE ACROSS THE SAGINAW VALLEY AND THUMB ALONG THE WARM FRONT. DEPENDING ON HOW FAR THE FRONT CAN PROGRESS WILL DECIDE WHERE THIS COMPLEX WILL TRACK. WILL NEED TO MONITOR OVERNIGHT TO SEE IF AND WHEN IT DEVELOPS AND ADJUST FORECAST ACCORDINGLY. PATCHY FOG WILL BE POSSIBLE OVERNIGHT TOWARD MORNING AS VERY HUMID AIRMASS ADVECTS IN BEHIND THE FRONT...DEWPOINTS WILL BE IN THE UPPER 60S...LOW LEVEL MOISTURE IN PLACE FROM TODAYS STORMS AND OVERNIGHT TEMPS AROUND 70F. LONG TERM...SUNDAY THROUGH NEXT SATURDAY SUMMER WILL MAKE AN ABRUPT RETURN TO SOUTHEAST MICHIGAN ON SUNDAY. THE LOWER TROPOSPHERIC WARM FRONT WILL FINALLY MOVE NORTH OF THE FORECAST AREA. THIS PLACES THE REGION FIRMLY WITHIN THE BUILDING HEAT DOME /EVIDENCED TO OUR SOUTHWEST TODAY WITH HIGHS IN THE LOWER 90S AND DEWPOINTS IN THE LOWER TO MID 70S/. THE COMBINATION OF HEAT AND HUMIDITY WILL MAKE FOR AN UNCOMFORTABLE DAY. HOWEVER...THE WIND WILL BE APPRECIABLY STRONGER - WHICH WILL PREVENT STAGNATION. APPARENT TEMPERATURES ARE EXPECTED TO APPROACH 100F DURING THE EARLY-MID AFTERNOON HOURS. HEAT RELATED HEADLINES MAY BE REQUIRED - IF RELIEVING DIURNAL CONVECTION DOES NOT DEVELOP. NOCTURNAL CONVECTION THAT DEVELOPS UPSTREAM OVER WISCONSIN MAY AFFECT THE NORTHERN PORTIONS OF THE FORECAST AREA EARLY IN THE DAY. THIS IS ESPECIALLY THE CASE IF THE WARM FRONT IS SLOWER TO CLEAR THE AREA THAN PROJECTED. THE AFOREMENTIONED WARM AND MOIST BOUNDARY LAYER WILL RESIDE UNDER A RESERVOIR OF STEEP MID-LEVEL INSTABILITY AS THE ELEVATED MIXED LAYER OVER THE CENTRAL PLAINS ADVECTS OVERHEAD. LATEST NUMERICAL SUITE INDICATES THAT MIX-LAYER CAPES WILL CLIMB TO ROUGHLY 2KJ/KG - WHICH MITIGATES ANY SURFACE BASED ARTIFACTS /NAMELY SBCAPES ADVERTISED > 4KJ/KG/ OWING TO POTENTIALLY EXAGGERATED SURFACE DEWPOINTS. THE REGION WILL BE UNDER THE INFLUENCE OF WEAK RIGHT ENTRANCE REGION DYNAMICS DURING THE AFTERNOON - WHICH MAY BE ENOUGH TO LIFT AGAINST THE INHERITED CAPPING INVERSION AND IGNITE CONVECTION. MOST OF THE SHEAR IN THE PROFILE WILL RESIDE IN THE LOWEST 3KM - BUT SHOULD BE AMPLE ENOUGH TO ORGANIZE ANY CONVECTION THAT DEVELOPS. THE MID-LEVEL CAPE DENSITY WARRANTS A WATCHFUL EYE FOR SEVERE STORMS. SULTRY CONDITIONS ARE EXPECTED ONCE AGAIN ON MONDAY AS THE FORECAST AREA REMAINS IN THE WARM SECTOR. HIGHS WILL LIKELY BE A FEW DEGREES LOWER...WITH MORE CLOUD COVER AND WEAKER ADVECTIONS ANTICIPATED. FURTHERMORE...A COLD FRONT WILL SWEEP ACROSS THE AREA DURING THE AFTERNOON LIMITING THE DURATION OF OPTIMAL SURFACE HEATING. THIS FRONT WILL ALSO END OUR BRIEF FORAY BACK INTO BONAFIDE SUMMER CONDITIONS. CONVECTION ALONG THE COLD FRONT HAS THE POTENTIAL TO BE QUITE LIVELY. MODEST DEEP LAYER SHEAR...RELATIVELY STRONG MID-LEVEL FLOW AND APPRECIABLE AMBIENT INSTABILITY WILL PROVIDE THE INGREDIENTS FOR THE POSSIBILITY OF SEVERE STORMS. EXTENDED PROGS ARE IN GENERAL AGREEMENT WITH SHIFTING THE WESTERLIES NORTH OF THE REGION DURING THE MIDDLE AND LATTER PORTIONS OF NEXT WEEK. SEVERAL SOLUTIONS DEPICT A WEAK UPPER LOW DEVELOPING OVER THE OHIO VALLEY AS A WEAK SHORTWAVE IS ORPHANED BY THE PROGRESSIVE LONG WAVE OVER SOUTHERN CANADA. RETURN FLOW OVER THE PLAINS BY WEEK/S END MAY SET THE STAGE FOR UPSTREAM CONVECTIVE DEVELOPMENT THAT HAS THE OPPORTUNITY TO CASCADE EAST ACROSS THE LAKES REGION. OTHERWISE...EXPECT THAT A PROLONGED PERIOD OF ABOVE AVERAGE TEMPERATURES CAN BE EXPECTED. MARINE... LOW PRESSURE WILL LIFT INTO THE UPPER MIDWEST TONIGHT...WITH THE ASSOCIATED WARM FRONT DEVELOPING TO ITS EAST INTO THE CENTRAL GREAT LAKES. SOUTH TO SOUTHEAST FLOW WILL INCREASE TO THE NORTHEAST OF THIS FRONT AS THE PRESSURE GRADIENT TIGHTENS...AND SMALL CRAFT ADVISORIES WILL CONTINUE INTO THIS EVENING FOR THE NEARSHORE WATERS OF LAKE HURON. IN ADDITION...AS THE WARM FRONT LIFTS INTO NORTHERN LAKE HURON OVERNIGHT INTO SUNDAY...SHOWERS AND THUNDERSTORMS WILL SHIFT NORTH THROUGH LAKE HURON. IN THE WAKE OF THIS FRONT...STRONG SOUTHWEST FLOW WILL DEVELOP...BUT GIVEN THE WARMTH OF THE AIRMASS...LOW LEVELS WILL BECOME RATHER STABLE OVER THE GREAT LAKES WATER...KEEPING WINDS/WAVES JUST SHORT OF ADVISORY CRITERIA LATE THIS WEEKEND. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && AVIATION.....MR UPDATE.......MR SHORT TERM...DRK LONG TERM....MANN MARINE.......DRK YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Aug 8, 3:47 PM EDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 347 PM EDT SAT AUG 8 2009 MIZ047>049-053>055-060>063-068>070-075-076-082-083-090815- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- 347 PM EDT SAT AUG 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE TONIGHT AS A WARM FRONT LIFTS NORTH THROUGH SOUTHEAST LOWER MICHIGAN. THERE IS A SLIGHT CHANCE THE THUNDERSTORMS BE SEVERE...ACROSS THE SAGINAW VALLEY AND THUMB REGIONS. LARGE HAIL ONE INCH IN DIAMETER...DAMAGING WIND GUSTS TO 60 MPH...AND LOCALLY HEAVY RAINFALL IN EXCESS OF ONE INCH ARE ALL POSSIBLE. THUNDERSTORM MOTION WILL BE SOUTHEAST AT 25 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A MOIST AND HUMID AIRMASS WILL BE IN PLACE ON SUNDAY AND MONDAY AHEAD OF A COLD FRONT...WHICH WILL PASS THROUGH MONDAY NIGHT. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER BOTH DAYS. STORMS THAT DEVELOP WILL BE CAPABLE OF STRONG WINDS...LARGE HAIL...AND TORRENTIAL RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-090815- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 347 PM EDT SAT AUG 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS OF LAKE HURON FROM PORT AUSTIN TO PORT HURON. REFER TO THE LATEST MARINE FORECASTS.../MWWDTX/ AND /NSHDTX/ FOR ADDITIONAL INFORMATION. THUNDERSTORMS ARE POSSIBLE TONIGHT AS A WARM FRONT LIFTS NORTH THROUGH SOUTHERN LOWER MICHIGAN. THERE IS A SLIGHT CHANCE THE THUNDERSTORMS WILL BE SEVERE ACROSS SAGINAW BAY AND LAKE HURON NORTH OF PORT SANILAC. STORM MOTION WILL BE SOUTHEAST AT 25 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL CRAFT ADVISORIES MAY BE NEEDED ON SUNDAY. A MOIST AND HUMID AIRMASS WILL BE IN PLACE ON SUNDAY AND MONDAY AHEAD OF A COLD FRONT...WHICH WILL PASS THROUGH MONDAY NIGHT. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER BOTH DAYS. STORMS THAT DEVELOP WILL BE CAPABLE OF STRONG WINDS...LARGE HAIL...AND TORRENTIAL RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. MANN
In the hours before
Local storm report, Aug 8, 7:47 PM EDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
747 PM EDT SAT AUG 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM HEAVY RAIN WNW WASHINGTON 42.72N 83.04W
08/08/2009 M2.50 INCH MACOMB MI TRAINED SPOTTER
TOTAL STORM TOTAL
0639 PM HEAVY RAIN 5 NNW DOWNTOWN DETROIT 42.40N 83.09W
08/08/2009 M1.96 INCH WAYNE MI TRAINED SPOTTER
12 HOUR TOTAL
&&
RKULIKLocal storm report, Aug 8, 9:05 PM EDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
905 PM EDT SAT AUG 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM HEAVY RAIN LEXINGTON 43.27N 82.53W
08/08/2009 M1.17 INCH SANILAC MI TRAINED SPOTTER
STORM TOTAL
0835 PM HEAVY RAIN WHITE LAKE 42.65N 83.50W
08/08/2009 M1.97 INCH OAKLAND MI NWS EMPLOYEE
STORM TOTAL
0831 PM HEAVY RAIN WARREN 42.49N 83.03W
08/08/2009 M2.10 INCH MACOMB MI TRAINED SPOTTER
21 HOUR TOTAL
0752 PM HEAVY RAIN OAKLEY 43.14N 84.17W
08/08/2009 M2.75 INCH SAGINAW MI TRAINED SPOTTER
&&
RKULIKLocal storm report, Aug 8, 9:52 PM EDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
952 PM EDT SAT AUG 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM HEAVY RAIN 5 SW NEW BALTIMORE 42.63N 82.81W
08/08/2009 M1.85 INCH LCZ460 MI CO-OP OBSERVER
&&
RKULIKLocal storm report, Aug 8, 10:48 PM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1048 PM EDT SAT AUG 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM HEAVY RAIN 3 SW NEW BALTIMORE 42.65N 82.78W
08/08/2009 M1.85 INCH MACOMB MI TRAINED SPOTTER
&&Special weather statement, Aug 8, 11:46 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1146 PM EDT SAT AUG 8 2009 MIZ061-062-069-090445- GENESEE-LAPEER-OAKLAND- 1146 PM EDT SAT AUG 8 2009 ...SIGNIFICANT WEATHER ADVISORY... AT 1146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES NORTHWEST OF OXFORD...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... HADLEY AROUND 1155 PM EDT... METAMORA AROUND 1215 AM EDT... OXFORD AROUND 1230 AM EDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MR
Special weather statement, Aug 9, 12:25 AM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1225 AM EDT SUN AUG 9 2009 MIZ060>063-069-070-090600- SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-OAKLAND-MACOMB- INCLUDING THE CITIES OF...OWOSSO...FLINT...LAPEER...PORT HURON... PONTIAC...WARREN 1225 AM EDT SUN AUG 9 2009 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAINFALL AND SMALL HAIL... AN AREA OF RAIN AND THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE REGION OVERNIGHT. RAINFALL WILL BE HEAVY AT TIMES...AS THUNDERSTORMS CONTINUE TO MOVE ACROSS THE SAME LOCATIONS. WITH SOIL CONDITIONS ALREADY SATURATED FROM EARLIER RAINFALL...THIS WILL LEAD TO PONDING ON AREA ROADWAYS AND RAPID RISES ON SMALL CREEKS AND STREAMS. IN ADDITION...STRONGER STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL. THIS PRECIPITATION WILL GRADUALLY SHIFT TOWARD THE NORTH THROUGH THE NIGHT. MR
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 1:40 AM EDT | Severe Thunderstorm Warning | DTX | Saginaw, Shiawassee | 27 min |
| Aug 9, 2:05 AM EDT | Areal Flood Advisory | DTX | Genesee, Lapeer, Macomb, Oakland, Saint Clair | 3 hr |
| Aug 9, 2:47 AM EDT | Flash Flood Warning | DTX | Genesee, Lapeer | 3 hr |
| Aug 9, 4:11 AM EDT | Heat Advisory | DTX | Lenawee, Monroe, Washtenaw, Wayne | 18 hr |
| Aug 9, 5:43 AM EDT | Areal Flood Warning | DTX | Lapeer | 10 hr |
| Aug 9, 7:11 PM EDT | Severe Thunderstorm Warning | DTX | Livingston | 39 min |
| Aug 9, 7:33 PM EDT | Severe Thunderstorm Warning | DTX | Oakland | 72 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.